A case of nickel allergy after endovascular aortic repair.
Аннотация
A 78-year-old man with no history of allergy, underwent endovascular aortic repair for abdominal aortic aneurysm rupture. Postoperatively, he had low-grade fever and persistently raised white blood cell counts, but tests showed no infection. A skin rash appeared on the trunk and upper arms; we suspected a drug allergy. Despite withdrawal and/or change of medications, the symptoms remained. Finally, a patch test for nickel showed a strongly positive result. Oral prednisone 5 mg·day-1 was started, and the clinical findings resolved thereafter. No recurrence of allergy, infection, or exacerbation of the treated abdominal aortic aneurysm was noted at the 2-year follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.